Overcorrection; a critique

Murphy, Glynis H. (1978) Overcorrection; a critique. Journal of Mental Deficiency Research, 22 (3). pp. 161-173. ISSN 0022-264X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HV Social pathology. Social and public welfare > HV1568 Disability studies
Divisions: Faculties > Social Sciences > School of Social Policy Sociology and Social Research > Tizard
Depositing User: Jo Ruffels
Date Deposited: 07 Nov 2012 10:22
Last Modified: 02 Jun 2014 13:36
Resource URI: https://kar.kent.ac.uk/id/eprint/32109 (The current URI for this page, for reference purposes)
  • Depositors only (login required):